# SDR EE4Y2017100504646

- Difficulty date: October 5, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N568TA
- Make and model: Airbus A321-231
- Aircraft serial: 2687
- Aircraft time: 47,891 hours, 15,151 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount Fitting
- Part number: D54630053200
- Condition: Corroded
- Location: Nr 2 Pylon
- Part time: 47,891 hours, 15,151 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION AT THE ENGINE NR 2 PYLON AREA, WAS FOUND THE NR 2 PYLON AFT ENGINE MOUNT FITTING WITH CORROSION. THE DAMAGED AREA WAS REPAIRED PER AIRBUS INSTRUCTIONS UNDER REF 80356610 AND EOD 32S-54-0180-R00 AND APPROVED UNDER RDAS 80356610/003/2017.
